Counterexamples to the uniform shortest path routing conjecture for vertex-transitive graphs

Shim, S.; Zerovnik, J. and Siran, J. (2002). Counterexamples to the uniform shortest path routing conjecture for vertex-transitive graphs. Discrete Applied Mathematics, 119(3) pp. 281–286.

DOI: https://doi.org/10.1016/S0166-218X(01)00310-9

Abstract

In this note we disprove the uniform shortest path routing conjecture for vertex-transitive graphs by constructing an infinite family of counterexamples.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations